# SDR AALA20120330003

- Difficulty date: March 26, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN THE FUSELAGE SKIN AT STATION 348 BELOW LEFT NUMBER 1 DOOR AT STRINGER 19 LEFT.  ACCOMPLISHED AN EXTERNAL DOUBLER REPAIR PER SRM 53-00-01-2R 20.
